Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
News » Antidepressants linked to increased risk of bleeding
 

Antidepressants linked to increased risk of bleeding

A Netherlands study published in the Archives of Internal Medicine has found that antidepressants may increase the risk of abnormal bleeding in some people. The stronger the drug, the bigger the risk.

Source: summary of medical news story as reported by Bloomberg News

Related Disease Topics:

Article Source Details

About: Antidepressants linked to increased risk of bleeding

Date: 23 November 2004

Source: Bloomberg News

Author: Margot Habiby

URL: http://pittsburghlive.com/x/tribune-review/health/s_275792.html

Related Medical Topics

This summary article refers to the following medical categories:

More News Topics

  • Pregnancy complications higher for rheumatoid arthritic mothers
  • Pregnancy diet could increase the risk of cancer in offspring
  • Pregnancy has no effect of skin cancer growth
  • Pregnancy syndrome risks maternal and fetal death
  • Pregnancy-induced hypertension predicts metabolic syndrome in later life.
  • Pregnant diabetics at higher risk for birth defects
  • Pregnant women need to manage their asthma control adequately
  • Premature birth increases diabetes risk
  • Prematurity brings complications
  • Prescription error lands hospital in court over cerebral palsy boy
  • Preservation of fertility in cancer patients
  • Pressure-lowering eye drops effective against glaucoma
  • Prevention is the key to controlling surging numbers of HIV/AIDS
  • Prevention of osteoporosis in cystic fibrosis
  • Prisoners complain of inadequate health care
  •  

    By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

    Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise